# SDR CA951110003

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support
- Part number: 05411211
- Condition: Cracked
- Location: Mlg  Hole Aft
- Part time: 2,855 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)CRACK FOUND DURING ANNUAL INSPECTION.
